# SDR AALA006030

- Difficulty date: February 14, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT, INSIDE L-1 DOOR ABOVE AND BEHIND FLIGHT ATTENDANT SEAT, TURNS ON AT ANY INTERRUPTION OF POWER AND REMAINS ON.  REMOVED AND REPLACED FORWARD F/A EMERGENCY LIGHT.  TESTED WITH POWER INTERRUPTION IN ARM POSITION.  LIGHT COMES ON AND RESETS AFTER POWER IS RE-APPLIED PER MM.  OPS CHECK GOOD.  (M)
